×

The Cauchy problem for a system of Maxwell equations. (Russian, English) Zbl 1028.35033

Sib. Mat. Zh. 44, No. 4, 851-861 (2003); translation in Sib. Math. J. 44, No. 4, 671-679 (2003).
Summary: We consider the problem of analytic continuation of a solution to a system of Maxwell equations in a bounded spatial domain from data on part of the boundary of the domain. We construct an approximate solution to the problem using the Carleman matrix method.

MSC:

35B60 Continuation and prolongation of solutions to PDEs
35R25 Ill-posed problems for PDEs
PDF BibTeX XML Cite
Full Text: EuDML EMIS